Like our blog?! Click here to receive our monthly posts straight to your inbox!

Done over by the flu? Don’t overdo it with acetaminophen!

Posted: January 30th, 2018 | Tags: , , , , , | No Comments »

While the flu always has the potential to be deadly, you may not know about a hidden danger lurking in your medicine cabinet, especially during cold and flu season: acetaminophen (Tylenol).

Acetaminophen is a common drug for treating flu symptoms, like fever and chills, muscle and body aches, headaches, and sore throats. Acetaminophen, however, can’t do it all; in order to treat a cough or runny nose, someone experiencing flu symptoms usually turns to additional over-the-counter products for relief. And here’s where trouble can arise: multi-symptom cold symptom relief products often also contain acetaminophen. Read more »

Hypothermia and Frostbite: Know The Cold Facts

Posted: January 4th, 2011 | Tags: , , , , , , , , , , , , , , , | No Comments »

So it seems we find ourselves coming upon the dead of winter-the holidays are over and spring seems light years away. You may recall in August we posted a piece entitled “Hot Summer Days and Medications: A Recipe for Heat Stroke” So we decided to do a companion piece dealing with cold weather injuries which are hypothermia and frostbite. No, this is not just another story about what to do when your child on a dare licks a metal lamp post on a very cold day. Extreme cold must be taken very seriously.  Read more »